MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LIMITED STRYKER; NEUTRAL ELECTRODE

NISSHA MEDICAL TECHNOLOGIES LIMITED STRYKER; NEUTRAL ELECTRODE
Model Number 0406-650-205
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 the uk facility has received a customer complaint from the customer stryker.Regarding: it was reported that the grounding pad burned the patient during the procedure.Occurred on (b)(6) 2023.Stryker grounding pad that was ordered for mg2 rf generator burned pt leg during procedure incident occurred during procedure.Pt was burned on back of left thigh.Pt was given antibiotic cream and physician will monitor.No delay.Procedure was completed successfully.The skin prep to the neck and pack was clear chloraprep.The skin prep to the grounding pad site was none.Pt.Had some hair, but not excessive.Customer states they were not given the updated recommendations for these grounding pads until after the incident.The generator did not malfunction.The settings were on 85 degrees celsius for 90 seconds.Md dictated second degree burn.Due to the mdical intervention to preclude impairment, nissha medical technologies limited has found this to be a reportable event.
 
Additional Manufacturer Narrative
The production record was reviewed and there were no atypical events or occurrences that could account for this event.Information provided by the customer was reviewed.They have confirmed that the pad was incorrectly orientated when compared to the instructions for use.It is concluded that the cause of this event is failure to follow the instructions for use.

Brand Name
STRYKER
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 T HP
UK   TQ4 THP
Manufacturer Contact
jessica potter
400 exchange street
buffalo, NY 14204
7168496367
MDR Report Key16491246
Report Number3008933393-2023-00004
Device Sequence Number17872326
Product Code GEI
UDI-Device Identifier15060842920029
UDI-Public15060842920029
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2025
Device Model Number0406-650-205
Device Catalogue Number700000856
Device Lot Number068956
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown